# SDR DHL9672235C

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING RIB AT STA 656.5 CRACKED AT LOWER CHORD AT STR 8 ATTACH BOLT AREA.  STOP DRILLED END OF CRACK, INSTALLED WING RIB REPAIR  PER SRM 57-10-5, 9 BY 4.
